# SDR DALA2021062903517

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1300-1340
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651: DURING HCK AT QRO, WHILE PERFORMING DECAL INSPECTION OF DENTS DOCUMENTED IN LP 0951388, EIGHT DENTS, BETWEEN STA 1300-1340 AND S-28L & S-30, WERE REEVALUATED AND FOUND OUT OF B757-200 SRM 53-00-01. C/W ERA 592359-14. (LP 1854646)
